# SDR REXA2021061800418

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,648 hours, 25,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1817
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT FWD OF EMERGENCY EXIT DOOR INOP 	"R/R EMERGENCY LIGHT FWD OF EMERGENCY EXIT DOOR REF CRJ200 AMM 33-51-21 PN ON/OFF:GE1817
"
